# SDR SWIA2020021148354

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   F.S 589.00 FRAME - APPROX. L/H STGR 27 TO 26 AND R/H STGR   26 TO 27Â€“ HAS SIGNS OF CORROSION     (MARKED)    (C-CHECK) RO 2/07/2020   REPAIRED FS 589 DAMAGE REF REO, VERIFIED ALL STEPS COMPLIED WITH, COMPLETED TASK CARD, ALL CHECKS OKAY
